Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 155, NWS San Francisco Bay Area, CA

July 21, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 21, 2017, 9:03 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2017, 9:03 PM PDT (04:03 UTC)
Expired
Jul 22, 2017, 3:00 AM PDT
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

505 
WHUS76 KMTR 220403
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
903 PM PDT FRI JUL 21 2017


PZZ545-221000-
/O.EXP.KMTR.SC.Y.0147.000000T0000Z-170722T0400Z/
/O.NEW.KMTR.SC.Y.0155.170722T0403Z-170722T1000Z/
COASTAL WATERS FROM POINT REYES TO PIGEON POINT CALIFORNIA OUT TO
10 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY...


THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ531-535-560-220515-
/O.EXP.KMTR.SC.Y.0154.000000T0000Z-170722T0400Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-MONTEREY BAY-
COASTAL WATERS FROM PIGEON POINT TO POINT PINOS CALIFORNIA OUT TO
10 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA.

$$

PZZ530-221215-
/O.NEW.KMTR.SC.Y.0156.170722T2000Z-170723T0600Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 11 PM PDT
SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ570-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ575-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
WATERS FROM PIGEON POINT TO POINT PINOS 10-60 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170722T1600Z/
WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS 10-60 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-221215-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170722T1600Z/
COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS
CALIFORNIA OUT TO 10 NM-
903 PM PDT FRI JUL 21 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
1 follow-up statement
878 
WHUS76 KMTR 220929
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
229 AM PDT SAT JUL 22 2017


PZZ570-221730-
/O.EXT.KMTR.SC.Y.0136.000000T0000Z-170723T1600Z/
POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...7 TO 11 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ571-221730-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...8 TO 10 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ575-221730-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ576-221600-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170722T1600Z/
POINT PINOS TO POINT PIEDREAS BLANCAS 10 TO 60 NM OFFSHORE-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KT.

* SEAS...6 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ540-221730-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170723T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 7 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ545-221030-
/O.CON.KMTR.SC.Y.0155.000000T0000Z-170722T1000Z/
POINT REYES TO PIGEON POINT TO 10 NM-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY
THIS MORNING...

* WINDS...NORTHWEST 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ565-221600-
/O.CON.KMTR.SC.Y.0136.000000T0000Z-170722T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 8 FEET.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ530-221730-
/O.CON.KMTR.SC.Y.0156.170722T2000Z-170723T0600Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
229 AM PDT SAT JUL 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 25 KT.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR
OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR
MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 21, 4:46 PM PDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jul 21, 4:46 PM PDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
446 PM PDT Fri Jul 21 2017

.SYNOPSIS...As a ridge of high pressure builds into our region
temperatures will warmer into the weekend. Temperatures will
moderate next week as the ridge progresses to the east.

&&

.DISCUSSION...as of 01:42 PM PDT Friday...This morning's stratus
was quick to mix out and transition to mostly clear skies across
the region this afternoon. Compared to 24 hours ago, temperatures
at most Bay Area airports are running between 2 and 4 degrees
warmer. These trends can be translated to this afternoon's highs
as we begin a warming trend into the weekend. Friday's highs along
the coast will range from the 50s to 60s and highs inland will be
anywhere from the mid 70s to 90s.

A building upper level ridge is largely responsible for the
warming temperatures. 500 mb heights currently sit around 589 to
590 dam and will trend upward to 593 to 594 dam over the weekend.
Additionally, 850 mb temps will nudge from about 20 deg C to 23
deg C from today to Saturday, per the 12Z ECMWF. At the surface
this will translate to widespread 80s and 90s for inland
communities on both Saturday and Sunday. Right now, there are no
indications that this weekend's temperatures will approach prior
heat event levels. As mentioned in previous discussions, the
warmest ECMWF ensemble members remain cooler than the observed
highs from July 7-8 when many Bay Area interior locations
surpassed the century mark. Since the expected heat risk values
remain in the low to moderate range, don't anticipate on launching
any heat- related headlines given the current forecast. Coastal
locations are forecast to remain cool with highs generally in the
60s to 70s.

Models are in fair agreement in advertising an upper level low to
approach the northern California coast early next week. As a
result, temperatures for interior areas will begin a cooling trend
on Monday and continue into the middle part of next week. By this
point, models are trying to suggest midlevel moisture advection
into parts of central California. Unfortunately, models have been
inconsistent from run-to-run and therefore confidence remains low
for shower and thunderstorm potential at this time. For now,
probability of precipitation is less than 10 percent. We'll
continue to monitor moisture trends in the models and adjust the
forecast accordingly.

&&

.AVIATION...as of 4:45 PM PDT Friday...Similar conditions to
yesterday with the marine layer near 1000 feet and a strong n-s
gradient keeping skies clear along the coast. Stratus clouds will
reform late along the coast and will spread into the MRY Bay Area
terminals and through the Golden Gate into OAK and possibly SFO
early Saturday morning.

Vicinity of KSFO...VFR. Possible MVFR cigs between 13Z and 16Z.
West winds gusting to 28 kt through 04Z.

SFO Bridge Approach...Similar to KSFO.

Monterey Bay Terminals...IFR cigs after 10Z.

&&

.MARINE...as of 01:30 PM PDT Friday...Gusty northwesterly winds
will continue into Saturday before  decreasing somewhat during the
remainder of the weekend as high  pressure off the California
coast begins to weaken.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...SCA...Mry Bay until 9 PM
             SCA...Pt Reyes to Pigeon Pt 0-10 nm until 9 PM
             SCA...Pigeon Pt to Pt Pinos 0-10 nm until 9 PM
             SCA...Pt Arena to Pt Reyes 0-10 nm
             SCA...Pt Arena to Pigeon Pt 10-60 nm
             SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
             SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm

&&

PUBLIC FORECAST: Rowe
AVIATION: W Pi
MARINE: Sims

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, twitter, and youtube at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 9:03 PM PDTSmall Craft AdvisoryMTR26 hr
Jul 22, 8:14 AM PDTSmall Craft AdvisoryMTR42 hr

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.